MAUDE Adverse Event Report: ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH

ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient passed away due to an unknown cause.Upon interrogation, the device was observed to be in backup (bvvi) mode.Further information was requested, but not yet available.
 
Additional Manufacturer Narrative
The reported event of device in backup mode was confirmed.The pacemaker was received in backup mode with the battery voltage at elective replacement indicator (eri).Analysis of the device image revealed that device went into backup mode due to a reset error which is consistent with an integrated circuit (ic) anomaly.The device was restored by reloading product code.Electrical and mechanical analysis was performed, and indicated normal device functionality in bipolar mode.Visual inspection shows external and internal damage consistent with force applied at or after explant that resulted in failed unipolar measurements during analysis.A device history review (dhr) was performed to ensure that each manufacturing and inspection operation was performed.The product passed all quality control tests prior to its distribution.The implant duration exceeds the projected longevity based on average monthly current, indicating normal battery depletion.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17818159
Report Number2017865-2023-46444
Device Sequence Number11372701
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public05414734507912
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model NumberPM3242
Device Lot NumberA000004781
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown